# SDR IPXA11570582

- Difficulty date: November 1, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33123
- Condition: Dented
- Location: Bs 297-439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN PANEL BS 297-439 S4L TO 4R.  TRIMMED OUT DENTS TO 1" DIA. HOLE AND A 1.2" X 1.1" OVAL FABRICATED REPAIR DOUBLER AND PERFORMED REQUIRED INSPECTIONS AND INSTALLED REPAIR IAW EA111337 EO B757-5330-44962-A
